Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 99, NWS Des Moines, IA

July 13, 2015Decatur County, Wayne County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 13, 2015, 4:42 PM CDT for Decatur County, Wayne County, Iowa. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 4:42 PM CDT (21:42 UTC)
Expired
Jul 13, 2015, 5:11 PM CDT
In force
29 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Decatur County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 120 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 4:52 PM CDTHAIL 1.254 N Lineville, IAMAY BE LARGER...AT LEAST HALF DOLLAR SIZED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.7 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1117 J/kg
Mixed-layer CIN
-287 J/kg
Mixed-layer LCL
2177 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

336 
WUUS53 KDMX 132142
SVRDMX
IAC053-185-132230-
/O.NEW.KDMX.SV.W.0099.150713T2142Z-150713T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
442 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WAYNE COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHEASTERN DECATUR COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 530 PM CDT

* AT 442 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
  MERCER...OR 13 MILES SOUTHEAST OF LEON...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CORYDON...SEYMOUR...ALLERTON...LINEVILLE...PROMISE CITY...CLIO AND
  SOUTH LINEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4070 9371 4081 9310 4058 9310 4058 9368
TIME...MOT...LOC 2142Z 266DEG 29KT 4060 9357 

HAIL...1.00IN
WIND...60MPH
 
$$

AWB
4 follow-up statements
955 
WWUS53 KDMX 132148
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
448 PM CDT MON JUL 13 2015

IAC053-185-132230-
/O.CON.KDMX.SV.W.0099.000000T0000Z-150713T2230Z/
WAYNE IA-DECATUR IA-
448 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN WAYNE AND SOUTHEASTERN DECATUR COUNTIES...

AT 448 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
MERCER...OR 14 MILES SOUTHWEST OF CORYDON...MOVING EAST AT 35 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CORYDON...SEYMOUR...ALLERTON...LINEVILLE...PROMISE CITY...CLIO AND
SOUTH LINEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4070 9371 4081 9310 4058 9310 4058 9368
TIME...MOT...LOC 2148Z 266DEG 29KT 4060 9350 

HAIL...2.00IN
WIND...60MPH
 
$$

AWB
492 
WWUS53 KDMX 132158
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
458 PM CDT MON JUL 13 2015

IAC053-132207-
/O.CAN.KDMX.SV.W.0099.000000T0000Z-150713T2230Z/
DECATUR IA-
458 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DECATUR COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4073 9356 4081 9310 4058 9310 4058 9356
TIME...MOT...LOC 2157Z 266DEG 29KT 4061 9340 

$$

IAC185-132230-
/O.CON.KDMX.SV.W.0099.000000T0000Z-150713T2230Z/
WAYNE IA-
458 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN WAYNE COUNTY...

AT 457 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF MERCER...OR 11 MILES SOUTH OF CORYDON...MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 450 PM HALF DOLLAR SIZED HAIL 
         WAS REPORTED NEAR CLIO.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CORYDON...SEYMOUR...ALLERTON...LINEVILLE...PROMISE CITY...CLIO AND
SOUTH LINEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4073 9356 4081 9310 4058 9310 4058 9356
TIME...MOT...LOC 2157Z 266DEG 29KT 4061 9340 

HAIL...1.50IN
WIND...60MPH
 
$$

AWB
084 
WWUS53 KDMX 132205
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
505 PM CDT MON JUL 13 2015

IAC185-132230-
/O.CON.KDMX.SV.W.0099.000000T0000Z-150713T2230Z/
WAYNE IA-
505 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN WAYNE COUNTY...

AT 505 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF CORYDON...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CORYDON...SEYMOUR AND PROMISE CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4081 9310 4058 9310 4058 9336 4077 9334
TIME...MOT...LOC 2205Z 274DEG 41KT 4061 9320 

HAIL...1.00IN
WIND...60MPH
 
$$

AWB
231 
WWUS53 KDMX 132211
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
511 PM CDT MON JUL 13 2015

IAC185-132220-
/O.CAN.KDMX.SV.W.0099.000000T0000Z-150713T2230Z/
WAYNE IA-
511 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4081 9310 4058 9310 4058 9336 4077 9334
TIME...MOT...LOC 2209Z 266DEG 29KT 4061 9314 

$$

AWB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:08 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 13, 3:08 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
308 PM CDT MON JUL 13 2015

.SHORT TERM /TONIGHT/...
ISSUED AT 307 PM CDT MON JUL 13 2015

WEAK BOUNDARY HAS MOVED MOSTLY THROUGH THE FORECAST AREA BRINGING
SIGNIFICANTLY LOWER DEWPOINTS. CURRENT HEAT ADVISORY AND WARNING
EXPIRE THIS AFTERNOON AND MOST STATIONS WILL BE WELL BELOW
CRITERIA BY THEN.

KEPT PRECIP CHANCES OUT OF THE FORECAST FOR TONIGHT. NONE OF THE
CONVECTIVE ALLOWING MODELS SHOW ANY PRECIP NOR DO THE NAM OR GFS
OR EVEN THE SREF PLUMES FROM SPC. LOOKS AGAIN LIKE EVERYTHING WILL
STAY EAST OF THIS FORECAST AREA OVERNIGHT.

.LONG TERM /TUESDAY THROUGH MONDAY/...
ISSUED AT 307 PM CDT MON JUL 13 2015

MAIN FORECAST CONCERN WAS FOCUSED ON PRECIPITATION CHANCES
WEDNESDAY INTO THURSDAY AND ANOTHER ROUND OF HOT AND HUMID
CONDITIONS LATE IN THE PERIOD. LEANED TOWARD A NAM12/ECMWF/SREF
BLEND FOR TUESDAY AND WEDNESDAY...THEN A LITTLE MORE WEIGHT TO THE
ECMWF THROUGH THE REST OF THE WEEKEND.

TUESDAY INTO THURSDAY...MUCH LESS HUMIDITY IS ANTICIPATED ON
TUESDAY BUT TEMPERATURES STILL LOOK TO RISE INTO THE UPPER 80S AND
LOWER 90S. A FEW SPOTS MAY REACH HEAT INDEX READINGS TO AROUND 100
BUT NOTHING CLOSE TO ADVISORY LEVEL. WEDNESDAY WILL SEE INCREASING
CLOUD COVER WHICH WILL HOLD TEMPERATURES IN THE 80S. DECENT
SHORTWAVE TRACKS EAST-NORTHEAST ALONG THE UPPER LEVEL RIDGE
BUILDING INTO THE CENTRAL U.S. WEDNESDAY NIGHT INTO THURSDAY.
TIMING HAS SLOWED SLIGHTLY AND THUS DELAYED ONSET OF POPS TO
WESTERN IOWA AFTER 18Z WEDNESDAY AND ACROSS THE ENTIRE FORECAST
AREA AFTER 00Z THURSDAY. ECMWF/NAM ARE SLIGHTLY FURTHER SOUTH WITH
THE SHORTWAVE TRACK AND WITH THE HEAVIEST RAIN THAN THE GFS.
ECMWF HAS BEEN A LITTLE MORE CONSISTENT BETWEEN MODEL RUNS AND
LIKENED THE SOLUTION WHICH RESULTED IN INCREASING POPS OVERNIGHT
WEDNESDAY NIGHT INTO THURSDAY. HEAVY RAIN LOOKS TO BE THE MAIN
THREAT AS PRECIPITABLE WATER VALUES IN THE RANGE OF 1.5 TO 2.0
INCHES WITH STRONG MOISTURE TRANSPORT AND THETA-E ADVECTION INTO
THE STATE PAST 06Z THURSDAY. WARM LAYER CLOUD DEPTHS RANGE FROM
13KFT TO 14KT FEET INTO THURSDAY MORNING SO CERTAINLY SOME
EFFICIENT RAIN PRODUCERS CAN BE EXPECTED. INCREASED QPF AMOUNTS
BETWEEN 00-12Z THURSDAY. SEVERE POTENTIAL IS LOW WITH MINIMAL
INSTABILITY AND SHEAR AVAILABLE WEDNESDAY NIGHT INTO THURSDAY.

FRIDAY INTO MONDAY...UPPER LEVEL RIDGE PERSISTS THROUGH THE WEEKEND
WITH SOUTHWEST FLOW RETURNING TO THE STATE BY SATURDAY. TRENDED
WARMER FOR MAX TEMPS ON SATURDAY WITH DECENT MIXING AND 850MB TEMPS
TO +22C TO +23C. DEW POINTS LOOKS TO RISE BACK INTO THE MIDDLE 70S
AND MAY HAVE ANOTHER HOT AND HUMID DAY SATURDAY. COLD FRONT/TROUGH
MOVE THROUGH THE STATE LATE SATURDAY NIGHT AND PROVIDE ADDITION
THUNDERSTORM CHANCES INTO SUNDAY. SLIGHTLY COOLER SUNDAY INTO
MONDAY.

&&

.AVIATION...13/18Z
ISSUED AT 1246 PM CDT MON JUL 13 2015

ALL TERMINALS WILL REMAIN VFR NEXT 24 HOURS. WIND SHIFT TO NW
WINDS AFTER 00Z IS ONLY CHANGES TO ONGOING CONDITIONS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ADAIR-ADAMS-
AUDUBON-BOONE-CARROLL-CASS-CRAWFORD-DALLAS-GREENE-GUTHRIE-JASPER-
MADISON-MARSHALL-POLK-POWESHIEK-RINGGOLD-STORY-TAMA-TAYLOR-UNION.

EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR APPANOOSE-
CLARKE-DAVIS-DECATUR-LUCAS-MAHASKA-MARION-MONROE-WAPELLO-WARREN-
WAYNE.

&&

SHORT TERM...HARDING
LONG TERM...PODRAZIK
AVIATION...HARDING
Hazardous weather outlook, Jul 13, 3:22 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
322 PM CDT MON JUL 13 2015

IAZ073>075-083>086-094>097-142030-
WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-
APPANOOSE-DAVIS-
322 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAT INDEX VALUES MAY REACH 105 TO 115 THIS AFTERNOON. AN
EXCESSIVE HEAT WARNING IS IN EFFECT FOR THE AREA. PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES RETURN TO THE FORECAST FROM LATE WEDNESDAY
THROUGH THURSDAY NIGHT...AND ALSO FROM SATURDAY NIGHT INTO
SUNDAY. THE SEVERE WEATHER POTENTIAL IS LOW AT THIS TIME...HOWEVER
STORMS WEDNESDAY INTO THURSDAY MAY PRODUCE HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY AT THIS TIME.

IAZ044>050-057>062-070>072-081-082-092-093-142030-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-
DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-ADAMS-UNION-
TAYLOR-RINGGOLD-
322 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAT INDEX VALUES WILL CONTINUE TO RANGE IN THE 103 TO 108 DEGREE
RANGE THROUGH THE EARLY EVENING. A HEAT ADVISORY IS IN EFFECT FOR
THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES RETURN TO THE FORECAST FROM LATE WEDNESDAY
THROUGH THURSDAY NIGHT...AND ALSO FROM SATURDAY NIGHT INTO
SUNDAY. THE SEVERE WEATHER POTENTIAL IS LOW AT THIS TIME...HOWEVER
STORMS WEDNESDAY INTO THURSDAY MAY PRODUCE HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY AT THIS TIME.

IAZ004>007-015>017-023>028-033>039-142030-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
322 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES RETURN TO THE FORECAST FROM LATE WEDNESDAY
THROUGH THURSDAY NIGHT...AND ALSO OFF AND ON FROM FRIDAY INTO THE
WEEKEND. THE SEVERE WEATHER POTENTIAL IS LOW AT THIS
TIME...HOWEVER STORMS WEDNESDAY INTO THURSDAY MAY PRODUCE HEAVY
RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY AT THIS TIME.

KLP

In the hours before

Special weather statement, Jul 13, 4:15 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
415 PM CDT MON JUL 13 2015

IAZ094-132145-
DECATUR IA-
415 PM CDT MON JUL 13 2015

...STRONG THUNDERSTORM PUSHING SOUTH...

AT 414 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAMONI...OR 12 MILES SOUTHWEST OF LEON...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAMONI...DAVIS CITY...PLEASANTON...LAMONI MUNICIPAL AIRPORT AND NINE
EAGLES STATE PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4070 9394 4063 9356 4058 9356 4058 9399
TIME...MOT...LOC 2114Z 287DEG 15KT 4060 9389

AWB

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 4:00 AM CDTExcessive Heat WarningDMXAppanoose, Clarke, Davis, Decatur, Lucas, Mahaska and 5 more15 hr
Jul 13, 4:15 PM CDTSpecial Weather StatementDMXDecatur30 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.